# SDR P5CA2018031000048

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 12,670 hours, 3,074 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: First Officer'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S WINDSHIELD WIPER ACTIVATES UNCOMMANDED IN FLIGHT.  WINDSHIELD WIPER ADJUSTED AND OPS TESTED  NORMAL IAW AMM 30-42-00.
